Pain In The Legs Of Diabetics?

Illustration of Pain In The Legs Of Diabetics?
Illustration: Pain In The Legs Of Diabetics? images-prod.healthline.com

Hello, my parents have diabetes, but he always feels pain or aching in his legs, is that the effect of the disease or not? thanks. thank you

1 Answer:

Wa'alaikumsallam Suryadi.


Diabetes mellitus is a chronic degenerative disease. Degenerative diseases occur slowly, take years and worsen with age. Diabetes mellitus is characterized by high blood glucose levels, low insulin values, or insulin resistance. This disease is systemic, meaning that it attacks all body systems, including the blood vessel and nervous system.


Diabetes mellitus causes inflammation or general and chronic inflammation. The inflammation causes damage to blood vessels and nerves. This causes blood flow to the arms or legs to be obstructed, resulting in pain and tissue death (the tissue becomes easily infected and difficult to heal). Damage to the nerves also causes the release of inflammatory substances, which causes pain.


Symptoms of pain or tingling and numbness can be reduced if blood glucose levels are controlled. As long as the blood glucose level is unstable, the complaint will continue to disappear. It is recommended that your parents consult routinely with an internist. Doctors need to monitor glucose levels, lipid levels, and the function of various organs regularly every month. The dosage and type of the drug will be adjusted based on blood glucose levels.


In addition, changes in diet and lifestyle are absolute. Consult with a nutritionist about the right type of food and good food portions. Avoid cigarettes. 6-8 hours a night rest per day. Moderate exercise 3-5 times a week, for 30 minutes. Always use footwear, both inside and outside the home, to avoid injury.


Thus my explanation, hopefully broaden your horizons. Regards.

: by

Related Question

Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears?

Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears?

(1 year ago)

I have just experienced symptoms of GERD, previously I had consulted a doctor and given drugs such as pantoprazole u0026amp; Sucralfate to relieve heatburn in the throat, it’...

It’s Been Hot For 4 Days?

It’s Been Hot For 4 Days?

(1 year ago)

, want to ask my body is hot, coughing colds and dizziness has been 4 days. From 4 days my body was hot just yesterday and today just sweat. And from the third and fourth day, my b...

Side Effects Of Skin Grafting?

Side Effects Of Skin Grafting?

(1 year ago)

, what are the reasons for skin grafting, how quickly can the grafted skin heal and return to normal, and what are the side effects of this skin graft treatment? (Skin grafts open ...

Leave a Reply

Your email address will not be published. Required fields are marked *